MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX IV FILTER EXTENSION SET; FILTER, INFUSION LINE

SMITHS MEDICAL ASD, INC. MEDEX IV FILTER EXTENSION SET; FILTER, INFUSION LINE
Model Number FS113
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the set leaked in the nicu.
 
Additional Manufacturer Narrative
Other text: a device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
MEDEX IV FILTER EXTENSION SET
Common Device Name
FILTER, INFUSION LINE
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
NULL
6250 shier rings road
dublin OH 43016
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key14982228
Report Number3012307300-2022-13235
Device Sequence Number17441908
Product Code FPB
UDI-Device Identifier10351688510983
UDI-Public10351688510983
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K860803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/21/2025
Device Model NumberFS113
Device Catalogue NumberFS113
Device Lot Number4253903
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2022
Supplement Date Received by Manufacturer09/23/2022
Initial Report FDA Received Date07/11/2022
Supplement Report FDA Received Date10/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown